©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2020



blurred vision?

adamite

New member
Sep 2, 2021
3
0
0
the only things I'm taking are test E 300 twice a week, clomid, anastrozole, and hcg 250 twice a week.

my vision has been getting blurry and I'm not sure if its my imagination but it seems worse on days i take the test shot. is this a common problem?
 

bbuck

Registered User
Dec 28, 2007
182
4
18
Clomid is known to effect the vision of some people. Do a search and you will find references. I don't like messing with my vision.
 

vpiedu

AnaSCI VIP / Donating Member
Oct 31, 2012
763
0
0
if you have the means also check you blood sugar. just saying cause i dont know your stats. all the best brother, stay safe.

VP
 

adamite

New member
Sep 2, 2021
3
0
0
thanks for the replys i have checked my sugar a couple of times and it was good. the vision problems seem to get worse after i look at my phone screen or computer screen but again it seems to be worse around the time of my injection. oh and also i have tinnitus that seems connected... when the vision is worse so is the tinnitus. i will check into the clomid side effects. i appreciate the replys
 

Supermofo

Donating Member
Jun 3, 2013
38
0
6
thanks for the replys i have checked my sugar a couple of times and it was good. the vision problems seem to get worse after i look at my phone screen or computer screen but again it seems to be worse around the time of my injection. oh and also i have tinnitus that seems connected... when the vision is worse so is the tinnitus. i will check into the clomid side effects. i appreciate the replys
Do you use cialis, viagra, or levitra by chance?